Publications mathématiques de l'IHÉS

, Volume 31, Issue 1, pp 59–64 | Cite as

Rational points in henselian discrete valuation rings

  • Marvin J. Greenberg
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliography

  1. [1]
    M. Artin,Grothendieck Topologies, pp. 86–91, Harvard Notes, 1962.Google Scholar
  2. [2]
    A. Grothendieck,Séminaire Géométrie algébrique, 1960, I.H.E.S., Paris.MATHGoogle Scholar
  3. [3]
    S. Lang, On Quasi-Algebraic Closure,Annals of Math., vol. 55, 1952, 373–390.MathSciNetCrossRefMATHGoogle Scholar
  4. [4]
    A. Néron,Modèles minimaux des variétés abéliennes sur les corps locaux et globaux, Publ. I.H.E.S., no 21, Paris, 1964.MATHGoogle Scholar
  5. [5]
    A. Grothendieck etJ. Dieudonné,Éléments de géométrie algébrique, IV (2e partie), Publ. I.H.E.S., no 24, Paris, 1965.MATHGoogle Scholar
  6. [6]
    M. Nagata,Local Rings, Interscience, 1962.Google Scholar
  7. [7]
    A. Grothendieck etJ. Dieudonné,Éléments de géométrie algébrique, IV (première partie), Publ. I.H.E.S., no 20, Paris, 1964.Google Scholar
  8. [8]
    A. Grothendieck,Technique de descente, II, Séminaire Bourbaki, 1959–60, exposé 195.Google Scholar
  9. [9]
    M. Greenberg, Schemata Over Local Rings,Annals of Math., vol. 73, 1961, 624–648.MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Publications mathématiques de l’I.H.É.S 1966

Authors and Affiliations

  • Marvin J. Greenberg

There are no affiliations available

Personalised recommendations